MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF3216C166E
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Obstruction/Occlusion (2422)
Date of Event 10/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of an aaa.6 endoanchors were also implanted.It was reported that the patient rang technical services and stated that post the index procedure, following the implant of the endurant stent grafts, the blood flow was kinked and was being pinched off down towards the leg.The physician implanted a rigid metal stent as intervention.It was confirmed via the sales rep that during the index procedure, a balloon expandable stent was implanted in the left iliac limb secondary to stenosis.At the end of this procedure a possible type ii endoleak was noted.Post follow up with various image modalities showed a possible type ii endoleak.The aneurysm stayed the same size until over six years later where a 1.5 cm increase was then noted.At this time the physician suspected a type 3 leak at the right iliac limbs via ct and a type 1a endoleak via ultrasound scan.The physician discussed possible surgery with the patient but because of the patients parkinson's disease, the patient decided to wait.3 months later, repeat imaging had showed a type 1a endoleak on ct and small increase in aaa diameter.An angiogram was taken which showed type 1a versus type 4.The patient came back in with back pain.It was felt that the pain was musculoskeletal but because of size of the aaa and the known endoleak , treatment was performed.Therefore 10 endoanchors were implanted.2 months later, post op cta showed a type 1a endoleak with aneurysm enlargement.The aneurysm was previously 77mm and then increased to 89mm.Possible surgery for this has been discussed with the patient but the patient has refused.No other endoleak besides this persistent type ia endoleak had been confirmed during patients post-operative follow-ups.The cause of the endoleaks and stenosis/occlusion is unknown per the physician.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19664243
Report Number9612164-2024-03081
Device Sequence Number6595824
Product Code MIH
UDI-Device Identifier00613994990990
UDI-Public00613994990990
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2017
Device Model NumberETBF3216C166E
Device Catalogue NumberETBF3216C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale